Open Access

Direct approximation problems for semi-groups in Hilbert space


Full Text

Coming Soon.





Article Information

TitleDirect approximation problems for semi-groups in Hilbert space
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 12-21
MathSciNet MR1771896
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ya. I. Grushka, Direct approximation problems for semi-groups in Hilbert space, Methods Funct. Anal. Topology 5 (1999), no. 2, 12-21.


BibTex

@article {MFAT100,
    AUTHOR = {Grushka, Ya. I.},
     TITLE = {Direct approximation problems for semi-groups in Hilbert space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {12-21},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=100},
}


All Issues